# SDR CALA2025090808597

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 68,235 hours, 29,829 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR 2L WILL NOT ARM SHOWS CABIN PRESS LIGHT ARMED ON GROUND, FAILED IN FLIGHT FOUND PRESSURE LIGHT INTERMITTENT WHILE ARMED. WIGGLING HANDLE CAUSES LIGHT TO FLICKER.ADJUSTED EMERGENCY SLIDE ARM PROXIMITY SWITCH 7WN1 TARGET REF MM 52-71-00-820-002-A. TESTED SWITCH OPERATION REF MM 52-73-00-710-001-A TESTS GOOD.  PRESSURIZED AIRCRAFT AND TESTED PRESS LIGHT. LIGHT OPS CHECKS GOOD. REF 05-53-00-780-001-A.
